RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Krikunov, A I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:109
Abstract pages:223
Full texts:58
References:17

http://www.mathnet.ru/eng/person58670
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2007
1. Yu. V. Gulyaev, P. E. Zil'berman, A. I. Krikunov, A. I. Panas, E. M. Epshtein, “Current-induced inverse population of spin subbands in magnetic junctions”, Pis'ma v Zh. Èksper. Teoret. Fiz., 85:3 (2007),  192–196  mathnet; JETP Letters, 85:3 (2007), 160–164  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019